# SDR ASAA2022010437101

- Difficulty date: January 4, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 55,146 hours, 16,272 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310453
- Part serial: UNLB4302
- Condition: Inoperative
- Location: #2 Engine
- Part time: 2,345 hours, 701 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO EGT RISE ON START UP OF #2 ENGINE WHEN START LEVER RAISED TO IDLE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG L IGNITION EXCITER IAW B737-800 AMM 74-11-01 AND REMOVED AND REPLACED #2 ENG L IGNITER IAW AMM 74-21-02 ON ENGINE START NO EGT RISE. REMAINS ON MEL. TROUBLESHOT #2 ENGINE L IGNITION LEAD. PERFORMED IGNITION SYSYTEM AUDIBLE TEST. TEST PASSED WITH NO FAULTS. STARTED ENGINE USING L IGN ONLY. ENGINE RAN NORMALLY AFTER STARTING. STARTED ENGINE SECOND TIME WITH NO ERRORS. L IGNITION OP CHECKS NORMAL AT THIS TIME. THIS CLEARS MEL 74-1C.
